Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 52–58 (Mi mz2561)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the Entropy of the Set of Means for Some Classes of Stationary and Quasistationary Sequences

V. F. Gaposhkin

Moscow State University of Railway Communications

Abstract: We consider the set of arithmetic means for some classes of stationary and quasistationary sequences. Order-sharp estimates of the entropy of this set for the classes under consideration are given.

DOI: https://doi.org/10.4213/mzm2561

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 47–52

Bibliographic databases:

UDC: 519.2
Received: 01.03.2004

Citation: V. F. Gaposhkin, “Estimates of the Entropy of the Set of Means for Some Classes of Stationary and Quasistationary Sequences”, Mat. Zametki, 78:1 (2005), 52–58; Math. Notes, 78:1 (2005), 47–52

Citation in format AMSBIB
\Bibitem{Gap05}
\by V.~F.~Gaposhkin
\paper Estimates of the Entropy of the Set of Means for Some Classes of Stationary and Quasistationary Sequences
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 52--58
\mathnet{http://mi.mathnet.ru/mz2561}
\crossref{https://doi.org/10.4213/mzm2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244868}
\zmath{https://zbmath.org/?q=an:1086.62002}
\elib{https://elibrary.ru/item.asp?id=9155854}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 47--52
\crossref{https://doi.org/10.1007/s11006-005-0097-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500005}
\elib{https://elibrary.ru/item.asp?id=13915411}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944522637}


Linking options:
  • http://mi.mathnet.ru/eng/mz2561
  • https://doi.org/10.4213/mzm2561
  • http://mi.mathnet.ru/eng/mz/v78/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes”, Theory Probab. Appl., 51:4 (2007), 695–704  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. F. Gaposhkin, “Exact Estimates of the Metric Entropy of the Averages for Some Classes of Stationary Sequences”, Theory Probab. Appl., 53:1 (2009), 37–58  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:122
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021